# SDR DXTA200601276

- Difficulty date: March 2, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pcb
- Part number: 1143840291
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NORMAL BRAKES FAILED TO ENGAGE TO STOP AIRCRAFT ON TAXI-IN,AIRCRAFT SKIDDED ABRUPTLY WHILE APPLYING NORMAL BRAKE BRESSURE,THEN CONTINUED TO ROLL FOR APPROX 3 TO 4 FT UNTILL EMERGENCY BRAKE APPLIED. - TROUBLESHOT BRAKES AND ANTI-SKID SYSTEM, BLED BRAKES AND REPLACE BRAKES PCB. SYSTEM OPS CHECKED GOOD IAW MM CHAPTER 32.
